Join the 'Bruising' group to help and get support from people like you.
We found 72 questions associated with the 'Bruising' topic.
Posted 5 May 2011 by ByrdC • 5 answers
I havent had the implanon for too long but my arm has a huge bruise on it and it hurts so bad. It hurts to the point of tears. My arm is still pretty swollen and i can barely lift it up. Is this normal?
Posted 5 Jan 2012 by elaineatkins • 7 answers
Does long-term use of effexor lead to memory loss, brain damge and/or dementia? I know it inhibits platelet aggregation and leads to bleeding and severe bruising resulting from a very slight impact. As I am aged 66 years, I am concerned that continued use of effexor may hasten dementia and memory ...
Posted 26 May 2014 by My babe Jen • 2 answers
Have bruising along with swelling and pain in calves with no apparent reason?
Posted 9 May 2014 by Dgray75 • 3 answers
I have a home health pt that fell and has significant bruising and the dr wants pt/inr level done. I just want to know if the results( norms)are different from warfarin results
My wife has been diagnosed with moderately severe Coccidioidal VF. she is taking Fluconazole 200mg.?
Posted 14 Nov 2016 by sgill212 • 0 answers
... and has signs of bruising on arms, knees, legs and feet. "hot" spots on arms and knees and ankles with sever swelling. is this a common side effect of the medication or illness?
Posted 3 Nov 2016 by Rozey Marshall • 1 answer
... thinner, but the bruising was not this bad. Any one else have problems with bruising from Saphris?
Posted 6 Sep 2016 by AineHope • 1 answer
I've been having pain at the insert sight. I've had it a little over a year. And I just keep experiencing losing more more use of my muscle in my arm. Plus it keeps bruising up. What should I do without medical insurance?
Posted 22 Aug 2016 by Chrisshane • 2 answers
Posted 28 Jul 2016 by Vicki Alley • 0 answers
I am a 67 year old female and having a lot of bruising on my arms specifically. I am older but do you think this could be the Geritol? I take no blood thinners.
Posted 1 Feb 2013 by nm1 • 3 answers
Posted 13 May 2016 by Eleanorann531 • 0 answers
I started several weeks ago to take 2 grape seed veggie caps twice a day. Each one contains 380 mg. I take Clopidgrel once daily and an 81 gr. baby aspirin every other day . Last week I had a cortisone shot in my right hip. I now have a large dark area of bruising on my right calf and up to my ...
Posted 31 Mar 2016 by Riversideranger • 0 answers
I started Cosentyx February 2016 and I have seen bruising on my abdomen, arms and hands. I know I haven't bumped into anything. It really doesn't hurt, just deep purple areas... dime to quarter size not round but that size.
Posted 2 Apr 2016 by EnABearl • 0 answers
I have a friend who has recently stopped taking Coumadin and is now bruising much easier and a lot more. I'm wondering if this is a common occurrence or something he desperately should see his doctor about because maybe there is something else going on. Any suggestions?
Posted 13 Mar 2016 by Barron213 • 1 answer
I've also been very dizzy and I've been bruising super easy...
Posted 3 Mar 2015 by Hollollies • 1 answer
I have been on fluoxitene for about 3-5 months, 20 mgs. I pull out my eyelashes, but I may also have some depression, and anxiety. Anger problems. Sometimes I wake up sore, and even a hard thumb print will leave a tiny bruise. I am trying to exercise more. I didn't want to go on a higher dose ...